On the Karlsson–Nussbaum conjecture for resolvents of nonexpansive mappings
Keywords:
Karlsson–Nussbaum conjecture, Wolff–Denjoy theorem, geodesic space, Hilbert's projective metric, resolvent, nonexpansive mappingAbstract
LetHow to Cite
Huczek, A., & Wiśnicki, A. (2023). On the Karlsson–Nussbaum conjecture for resolvents of nonexpansive mappings. Annales Fennici Mathematici, 48(1), 153–161. https://doi.org/10.54330/afm.126009
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.